Communications in Mathematical Physics

Monopoles and Baker functions

N. Ercolani and A. Sinha

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 125, Number 3 (1989), 385-416.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104179526

Mathematical Reviews number (MathSciNet)
MR1022520

Zentralblatt MATH identifier
0707.35128

Subjects
Primary: 58F19
Secondary: 14K20: Analytic theory; abelian integrals and differentials 58D27: Moduli problems for differential geometric structures

Citation

Ercolani, N.; Sinha, A. Monopoles and Baker functions. Comm. Math. Phys. 125 (1989), no. 3, 385--416. http://projecteuclid.org/euclid.cmp/1104179526.


Export citation